# SDR SWIA201440444

- Difficulty date: December 10, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 28,572 hours, 16,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED AT BS 977,  S27.  REMOVED THE CHAFE IAW EA.
